# SDR UPS06847343

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 000AE508D3000
- Condition: Defective
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT HYDRAULIC QUANTITY DECREASED.  AOM PROCEDURE WAS COMPLIED WITH AND RESERVOIR WAS NOT EMPTY.  FOUND LT MAIN GEAR DOWNLOCK BUNGEE CYLINDER PRESSURE HOSE BROKEN.  REPLACED WITH TEMPORARY HOSE REFERENCE GMM 3-24-1- D329494 ASSIGNED. R&R PRESS LINE WITH SERVICEABLE PERM LINE PER MM 20-12-02-2 LEACK CHEC K PER MM 29-00-00 & 32-32-04-5
